Table of Contents Author Guidelines Submit a Manuscript
International Journal of Engineering Mathematics
Volume 2015, Article ID 650425, 14 pages
http://dx.doi.org/10.1155/2015/650425
Research Article

Block Backward Differentiation Formulas for Fractional Differential Equations

1Department of Mathematics and Computer Science, Sule Lamido University, Kafin Hausa, PMB 048, Kafin Hausa, Nigeria
2Department of Mathematics and Statistics, Austin Peay State University, Clarksville, TN 37044, USA

Received 20 May 2015; Accepted 14 July 2015

Academic Editor: Yurong Liu

Copyright © 2015 T. A. Biala and S. N. Jator. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

T. A. Biala and S. N. Jator, “Block Backward Differentiation Formulas for Fractional Differential Equations,” International Journal of Engineering Mathematics, vol. 2015, Article ID 650425, 14 pages, 2015. https://doi.org/10.1155/2015/650425.